ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Self-consistent theory of localization in weakly disordered systems

Kumar, N and Heinrichs, J and Kumar, AA (1975) Self-consistent theory of localization in weakly disordered systems. In: Solid State Communications, 17 (4). pp. 541-544.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6TVW-46SXMYM-N9-1&_cdi=5545&_user=512776&_orig=search&_coverDate=08%2F15%2F1975&_sk=999829995&view=c&wchp=dGLbVlz-zSkzk&.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


An analytic treatment of localization in a weakly disordered system is presented for the case where the real lattice is approximated by a Cayley tree. Contrary to a recent assertion we find that the mobility edge moves inwards into the band as disorder increases from zero.

Item Type: Journal Article
Publication: Solid State Communications
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 15 Jan 2010 05:25
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ac.in/id/eprint/24023

Actions (login required)

View Item View Item